# SDR ASAA2019100923962

- Difficulty date: September 25, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 58,580 hours, 27,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUR OUT LWR SILLWEB HAS AREA OF CORROSION. GROUNDED - YES. BLENDED CORROSION ON AFT CARGO DOOR CUT OUT LOWER SILLWEB, REMAINING MAT. FOUND OUT OF LIMITS IAW B737-700, SRM 53-60-15-1A-1, REMOVED & REPLACED SILLWEB IAW B737-700 SRM 51-40-02-0G-0, ITEM 5B. PAGE 3. W = 1.5O= 0.050"R = 0.043"L= 2D = 0.007".
